# SDR CA000518016

- Difficulty date: May 11, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 7,968 hours
- Engine: Lyc O235L2C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Rh Up Nutplate
- Part time: 80,640 hours
- Component: Stabilizer, Cessna, 043200159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOR AD 80-11-04, THE STEEL BRACKET THAT THE SUBJECT NUTPLATES ARE ATTACHED TO WAS FOUND TO BE CRACKED.   THE CRACK COMPLETELY ENCIRCLED THE RIGHT UPPER NUTPLATE.
